# SDR SWIA2020090952375

- Difficulty date: August 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT FS 409 STRG 26L-STRG 26R REQUIRES REPLACEMENT.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED SPLICE ANGLE AT FS 409 STR 26L-STR 26R, IAW CRJ200 SRM AND DRAWING.  COMPLIED WITH SKYCARD AND FORM M-337.  PART FOR PART REPLACEMENT.  WEIGHT AND BALANCE NOT AFFECTED.
